MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 46MM SHORT NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 46MM SHORT NECK; HIP COMPONENT
Model Number 38014604
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, the patient has a surgery of right total hip replacement and received a mom right hip system implant.Then the patient suffered infection physical injury, pain, bodily impairment, debiliting lack of mobility, high levels of toxic metal levels, conscious pain and suffering and loss of earnings.Loosening of the acetabular cup.
 
Additional Manufacturer Narrative
See memo attached.- attachment: [8.Memorandummomwd011615_02_1.Pdf].

Brand Name
CONSERVE® BFH® HEAD 46MM SHORT NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9182511
Report Number3010536692-2019-01086
Device Sequence Number2830880
Product Code KWA
UDI-Device IdentifierM684380146041
UDI-PublicM684380146041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38014604
Device Catalogue Number38014604
Device Lot Number087460710
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date05/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;